MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 SP*2 INTRAMED TIB ALIGNMENT DE; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US 1818910 SP*2 INTRAMED TIB ALIGNMENT DE; KNEE INSTRUMENT/TRIAL
Catalog Number 966315
Medical Device Problem Codes Break (1069); Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibial instrument has a small screw that has gone missing.
 
Additional Manufacturer Narrative
The device associated with this reported event was not received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned device confirmed the reported missing component.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key6915045
Report Number1818910-2017-25918
Device Sequence Number16264130
Product Code HWT
UDI-Device Identifier10603295247791
UDI-Public10603295247791
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966315
Device Lot NumberGM0205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2017
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer10/23/2017
10/31/2017
11/29/2017
11/30/2017
04/30/2018
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date10/25/2017
11/23/2017
12/05/2017
12/06/2017
05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1